MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC

W. L. GORE & ASSOCIATES, INC. GORE® BIO-A® TISSUE REINFORCEMENT; MESH, SURGICAL, POLYMERIC
Catalog Number HH0710
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Unspecified Infection (1930); Obstruction/Occlusion (2422); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product identification records for the alleged gore device were not provided.Therefore, a review of the manufacturing records could not be performed.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence."   the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.".
 
Event or Problem Description
It was reported to gore that the patient underwent hiatal hernia repair on (b)(6) 2017 whereby a gore® bio-a® tissue reinforcement was implanted.The complaint alleges that on (b)(6) 2019, an additional procedure occurred whereby the gore device was explanted.It was reported the patient alleges the following injuries: infection, hernia recurrence, mesh erosion, obstruction, vomiting, and swelling abdomen.Additional event specific information was not provided.
 
Additional Manufacturer Narrative
B7: added medical history.H6: conclusion code remains unchanged.H10/11: added medical record information.Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: ¿ (b)(6) 2017: (b)(6).Intraoperative record.Asa: 3.Implant procedure: robot-assisted paraesophageal hernia repair with mesh.Partial fundoplication.Esophagogastroduodenoscopy with placement of a savary dilator over a guidewire.Implant: gore biomesh [per operative report].Implant date: (b)(6), 2017 (hospitalization (b)(6), 2017) ¿ (b)(6) 2017: (b)(6), md.Operative report.Preoperative diagnosis: gerd.Postoperative diagnosis: large paraesophageal hernia with gerd and pulmonary complications.Surgeon: (b)(6).¿a 60-year-old presented with reflux, poorly controlled with medical therapy, and a paraesophageal hernia.After informed consent, she was taken to the or.Under general anesthesia, abdomen was prepped and draped in sterile fashion.Supraumbilical incision was made.Camera port introduced.The other ports were made under direct vision, 2 in the left upper quadrant, 1 in the right upper quadrant, 1 in the epigastrium.The left lateral segment of the liver was retracted.The patient was placed in a reverse trendelenburg position.The robot was docked, the console was taken.Almost the entire stomach was herniated into the chest with partial gastric volvulus.The stomach was reduced into the abdominal cavity.The gastrohepatic omentum was divided.The phrenoesophageal ligament was divided and the large chronic hernia sac was excised.The defect in the diaphragm was quite large.Once the hernia sac was excised, the hiatus was clearly identified.The esophageal fat pad was excised and the angle of his was clearly identified.The angle of his and portion of esophagus was reduced below the diaphragm.A 51 bougie was placed in the esophagus under direct vision with esophagogastroduodenoscopy with placement of a savary dilator over a guidewire.Once the 51 bougie was placed in the esophagus, the crural repair was done by approximating the right and left muscular crus of the esophageal hiatus with pledgeted 0 prolene sutures.Five sutures were required to reduce the hiatus down to normal size.The repair was strengthened by using a gore biomesh, which was secured in place with multiple 2-0 silk sutures around the hiatus.At this point, with a bougie in place, we did a partial fundoplication by suturing the fundus in the left upper quadrant to the anterior and lateral intra-abdominal esophagus.Once the partial fundoplication was complete, the patient was rescoped and the absence of hernia was noted with the retroflexed view on the endoscope.Also we appreciated the partial fundoplication with the endoscope.Excess air was evacuated from the stomach.Scope was withdrawn.The liver retractor was removed under direct vision.(b)(6) was used to reduce the fascial defect in the 12 port.Exparel and marcaine injections were done.Then all of the incisions were closed with 4-0 monocryl.The patient tolerated the procedure well.¿ ¿ product identification records for the alleged ¿gore biomesh¿ were not provided.Relevant medical information: ¿ (b)(6) 2018: (b)(6).Radiology-ct chest non contrast ¿ high risk ct obstructive lung disease protocol.Indication: shortness of breath.Bronchiectasis.Lungs: scattered areas of peribronchial groundglass opacities mostly in left lower lobe and in the lingula and right upper lobe.Opacities are nonspecific but could represent infection or inflammatory process.No significant air trapping.Thoracic aorta and great vessels: mild atherosclerotic calcification.Heart and pericardium: mild coronary arterial calcification.Lymph nodes: mild prominent right paratracheal lymph nodes measuring up to 1.1 cm.Precarinal lymph node measure 1.5 cm in short axis.Mediastinum and esophagus: moderate-sized hiatus hernia.Proximal esophagus is mildly patulous.Visualized upper abdomen: unremarkable.Impression: scattered areas of peribronchial groundglass opacities mostly in the left lung are nonspecific but could relate to infection or inflammatory process.No convincing findings of pulmonary fibrosis.Moderate-sized hiatus hernia.¿ (b)(6) 2019: (b)(6).Radiology-xr swallow three phase.Indication: difficulty swallowing.No evidence of deep laryngeal penetration, aspiration, or residue.Limited esophageal sweep demonstrates normal caliber esophagus with probable large hiatal hernia.¿ (b)(6) 2019: (b)(6).Radiology-double contrast esophagram.Indication: history of hiatal hernia repair.Complains of dysphagia.Double-contrast examination of esophagus shows no abnormality of swallowing function.Mucosal pattern and mobility of esophagus are normal.Fundoplication wrap has unraveled and herniated above hiatus.There is recurrent hiatal hernia with spontaneous gastroesophageal reflux to the level of the carina.No evidence of masses or diverticula.13 barium mm tablet passed through the esophagus and is held in herniated stomach above the diaphragm.Impression: recurrent hiatal hernia with extension of gastric fundus and the wrap above the level of the diaphragm.This is associated with spontaneous gastroesophageal reflux to level of the carina.Fundoplication wrap has unraveled consistent with wrap loosening.13 mm barium table passed through the esophagus and into herniated stomach without holdup.¿ (b)(6) 2019: (b)(6), md.Radiology-chest posteroanterior and lateral.Indication: hiatal hernia.Impression: no evidence of acute pulmonary disease.There is elevation of the left hemidiaphragm, associated with mild left basilar atelectasis, unchanged.Normal heart size and mediastinal contours.Small hiatal hernia.¿ (b)(6) 2019: (b)(6), md.Anesthesia record.Past surgical history: hiatal hernia repair, hysterectomy, tonsillectomy and adenoidectomy.Past medical history: aspiration pneumonia, chronic obstructive pulmonary disease, obesity, arthritis rheumatoid, osteoarthritis.Body mass index: 32.85.Weight: 76.3 kg.Impression/plan: asa 3.Technique: general endotracheal tube.Postop pain: epidural opioid.Explant procedure: flexible esophagoscopy, transthoracic hiatal hernia repair with nissen fundoplication after take down of wrap, removal of mesh; total decortication.[appears to be partial as operative report states small piece of mesh excised].Explant date: (b)(6), 2019 (hospitalization (b)(6), 2019) ¿ (b)(6) 2019: (b)(6), md.Operative report.Preoperative diagnosis: recurrent type 3 hiatal hernia (combined sliding and paraesophageal).Initial repair laparoscopically with mesh.Postoperative diagnosis: same.Attending surgeon: (b)(6), md.Assist: (b)(6), md.Anesthesia: general endotracheal.Estimated blood loss: 50 cc.Indications: recurrent hiatal hernia after prior lap paraesophageal hernia repair with mesh.She is a 62-year-old woman who has multiple comorbidities.She had a large paraesophageal hernia repaired laparoscopically, (b)(6), 2017, by dr.(b)(6).The procedure for a large paraesophageal hernia with symptomatic reflux.The procedure was robot-assisted, mesh was used.Partial fundoplication was included.(b)(6) says that she had about 1 to 2 weeks of symptomatic relief, but then had recurrence of symptoms, which to her were nighttime regurgitation with aspiration; dysphagia to meats and breads; acid reflux with heartburn.She has had multiple hospitalization for pneumonia.She has some bronchiectasis as demonstrated by ct scan, but the thinking is her pneumonia is a consequence of aspiration, which is secondary to this recurrent large paraesophageal hernia.Her other medical conditions include atrial fibrillation, systemic lupus, hyperlipidemia, hypertension, osteoarthritis, rheumatoid arthritis.She requires 5 milligrams daily of prednisone to keep her arthritis and lupus symptoms quiescent.She is on apixaban for atrial fibrillation.Past surgical history was tonsillectomy and adenoidectomy.Barium esophagram, (b)(6), 2019, was reviewed.This demonstrated recurrent hiatal hernia with gastric fundus and wrap above the level of the diaphragm.There was gastroesophageal reflux to the level of the carina.A 13-millimeter barium tablet passed through the esophagus and into the herniated stomach without holdup.She had a pulmonary function test, (b)(6), 2019.Fvc was measured to be 2.02 liters which is 76% predicted, fev1 is 1.73 liters which is 89% predicted, dlco is 8.86 millimeters/minute per millimeters of mercury which is 44% predicted.She is understanding and willing to proceed.Risks, benefits, and realities of surgery were described.She was understanding and consented to proceed.¿she was seen in pre-anesthesia care unit and epidural catheter was placed by the anesthesia team.Arterial line was also placed.She was then brought to the operating room.A preinduction verification was accomplished by the operating room team, identifying patient and planned procedure.Once there was agreement, patient was intubated with left-sided double-lumen endotracheal tube in preparation for lung isolation.A pre-procedural pause was then accomplished by the operating room team.Once there was agreement, team moved forward.A foley catheter had been placed as well as other appropriate ivs and monitoring devices.Esophagoscopy was then performed.The esophagoscope was navigated through the cricopharyngeus without difficulty.The upper esophagus was normal in appearance to 37 cm from upper incisors at which time it was more dilated and tortuous.The stomach was entered at 37 cm.The pylorus was observed.Retroflexion allowed the proximal stomach to be observed.The hiatus was noted to be enlarged and the ge junction appeared to be approximately 2 cm proximal.The scope was then straightened and the stomach decompressed.The light was turned off and the scope left in place for esophageal identification intraoperatively.The patient was then positioned in a right lateral decubitus fashion in preparation for left-sided procedure.She was appropriately padded and secured to the bed.An axillary roll was placed.Left chest wall was then prepped and draped in a sterile fashion and the lung was isolated.The chest was entered through a posterolateral thoracotomy over the 7th rib.The rib was notched posteriorly and exposure was provided.There were filmy adhesions obliterating the pleural space.A total decortication was necessary to mobilize and liberate lung, providing exposure to the anterior and posterior mediastinum.The dome of the diaphragm was retracted downward.The hernia sac and stomach were identified.The lung was tethered over the top of the sac with some adhesions and these adhesions were taken down with electrocautery.The inferior pulmonary ligament was taken down with electrocautery.This was mobilized liberating the lower lobe up to the inferior aspect of the inferior pulmonary vein.The lung was packed towards the apex of the chest.Dissection liberating the anterior and posterior mediastinal pleura allowed mid and distal esophagus to be encircled with a 1-inch penrose drain.Upward traction was applied using the penrose drain.The attachments overlying the cardia were incised.The hernia sac was opened and the peritoneal cavity was entered anterolaterally.The peritoneal sac was resected.The blood supply to the high lesser curve was identified and protected.The spleen was protected.The stomach was untwisted.Hernia sac was resected.The cardia was completely mobilized away from the hiatus.Pledgets and small piece of mesh was sharply dissected, sutures removed.Wrap was unfurled.The stomach at the site of the wrap was without injury.The entire stomach was then reduced into the abdomen.The medial and lateral crura of the diaphragm were cleared of remaining adhesions and hernia sac.This allowed placement of 4 #1 silk sutures for a subsequent cruroplasty.These stitches were placed approximately 1 centimeter away from the edge of the crura and 1 centimeter apart.These were left untied.The gastro esophageal junction was below the level of the diaphragm without tension.Member of the surgical team broke scrub and passed a 54-french dilator.This was guided through the esophagus and below the diaphragm.The gastric fundus was then passed posteriorly and to the left of the esophagus and was positioned for fundoplication.A 3 centimeter long fundoplication was then constructed using four interrupted 2-0 silks.These were placed 1 centimeter apart.Each stitch was passed through the gastric fundus, the esophagus and again through the gastric fundus.After tying these fundoplication sutures, the silk suture line was oversewn with 4-0 pds running lembert stitch.The esophageal dilator was then removed and the fundoplication was reduced below the diaphragm.It was noted to be without tension and remained below the diaphragm.The fundoplication was then secured to the undersurface of the diaphragm with 3 interrupted 2-0 prolene horizontal seromuscular mattress sutures.The fundoplication was again delivered below the diaphragm.The posterior crural sutures were then tied gently approximated, but not strangulating the intervening tissues.The diaphragmatic hiatus was then closed while allowing the passage of the index finger along the distal esophagus.A 18 fr nasogastric tube was guided below the diaphragm.A 28-french chest tube was placed and secured in a routine fashion.The ribs were then reapproximated with #2 vicryl sutures placed around the 7th rib.The lung was again reinsufflated as these four pericostal sutures were drawn together.The serratus anterior fascia was then closed with a running 0 vicryl.The latissimus dorsi was closed with running 0 vicryl.The subcutaneous tissues were reapproximated with 2-0 vicryl in a running fashion.Skin edges reapproximated with 4-0 monocryl.Steri-strips were placed and sterile dressings were placed over top.Chest x-ray was done prior to extubation.There was no pneumothorax or effusions, ng tube tip was noted below the diaphragm in the stomach.Sponge, needle and instrument counts were correct x2.Blood loss was estimated to be 50cc.Dr.Lynch was present for the entire procedure.Patient was extubated in the operating room and transported to postanesthesia care unit in stable condition.¿ ¿ (b)(6) 2019: (b)(6), md.Brief op notes.Surgery time: 192 mins.Pre-op diagnosis: hiatal hernia.Post-op diagnosis: hiatal hernia, recurrent.Procedure(s): transthoracic hiatal hernia repair (left) flexible esophagoscopy (n/a).Findings: recurrent hiatal hernia with intact partial wrap with mesh and pledgets.Surgeon(s) and role: (b)(6), md ¿ primary.(b)(6), md ¿ resident/fellow.Anesthesia type: general.Estimated blood loss: total intraop ebl (operating room only): 50 ml.Urine output: 1250 cc.Drains: left chest tube 28 fr.Complications: none.Fluids: 2000 ml.Implant: no implants in log.Specimens removed: id: a) hernia sac.Type: pathology.Source: intraop surgical specimen.Tests: intraop surgical pathology (document in fields below).Collected by: (b)(6), md.Time: (b)(6) 2019 1717.Condition: stable.Disposition: routine floor.Plan: routine post op.Relevant medical information: ¿ (b)(6) 2019: (b)(6), md.Pathology.Order number: (b)(6).Diagnosis: a) soft tissue, hiatal hernia, resection: hernia sac (gross diagnosis).History: 62-year-old female with hiatal hernia, gastroesophageal reflux.Operative procedure/tissue submitted: esophagoscopy transthoracic repair of hiatal hernia/hernia sac.Gross description: a) ¿hernia sac¿ received in formalin in a small container is a 5.7 x 3.5 x 2.0 cm saccular portion of purple-tan membranous tissue with adherent fibroadipose tissue.Specimen is submitted for gross assessment only.Photos are taken.¿ (b)(6) 2019: (b)(6), md.Radiology-chest single view.Indication: post transthoracic hiatal hernia repair.Impression: no definite pneumothorax.Point related lungs with mild bibasilar opacities, likely atelectasis.No large pleural effusions.Stable cardiomediastinal silhouette.¿ (b)(6) 2019: (b)(6), md; (b)(6), md.Radiology-chest single view.Indication: status post transthoracic hiatal hernia repair with nasogastric tube and left chest tube.Impression: low lung volumes.New small bilateral pleural effusions with adjacent compressive atelectasis.No pneumothorax or overt pulmonary edema.Cardiomediastinal silhouette appears enlarged, probably accentuated by low lung volumes and partial obscuration by pleural effusions.¿ (b)(6) 2019.(b)(6), md.Radiology-chest single view.Indication: status post transthoracic hiatal hernia repair.Impression: mediastinal surgical slips.Hypoinflated lungs.No major interval change in small layering bilateral pleural effusions with adjacent compressive atelectasis.No pneumothorax.Stable cardiopericardial silhouette.¿ (b)(6) 2019: (b)(6), md.Radiology-chest single view.Indication: status post transhiatal hernia repair.Impression: mediastinal surgical clips.Low lung volumes.No significant change in small bilateral layering pleural effusions with adjacent compressive atelectasis.Patchy hazy perihilar opacities, likely representing pulmonary edema.No pneumothorax.Stable partially obscured cardiomediastinal silhouette.¿ (b)(6) 2019: (b)(6), md.Radiology-single contrast esophagram.Indication: status post redo transthoracic hiatal hernia repair with nissen fundoplication (b)(6) 2019.Nonobstructive bowel gas pattern.Material flows through distal esophagus, gastroesophageal junction and fundoplication wrap, into the stomach and small bowel.There is focal outpouching that fills with contrast and projects from gastroesophageal junction, which favors a contour irregularity with the lumen of the fundoplication wrap verses a small contained leak.Fundoplication wrap is subdiaphragmatic.There is no esophageal or gastric outlet obstruction.No evidence of leak.Impression: intact fundoplication wrap with no evidence of leak or obstruction.Contour irregularity at medial aspect of the fundoplication wrap which fills with contrast and remains contained, favored to be intraluminal and related to postoperative anatomic distortion.¿ (b)(6) 2019: (b)(6), md.Radiology-abdomen portable 1 view.Indication: assess flow of barium.Impression: nonobstructive bowel gas pattern.Limited sensitivity for detection of intraperitoneal free air on supine portable radiographs.Interval passage of oral contrast which now opacifies the colon and rectum.Small bilateral pleural effusions and atelectasis.¿ (b)(6) 2019: (b)(6), md.Discharge summary.Admit date: (b)(6) 2019.Treated during this admission: hiatal hernia.Active problems: suspected sleep apnea, chronic anticoagulation, essential hypertension, gastroesophageal reflux disease, nodule of right lung, osteoarthritis of multiple joints, paroxysmal atrial fibrillation, decreased functional mobility and endurance.Resolved problems: paraesophageal hernia.Comorbidities: recurrent aspiration bronchitis/pneumonia, rheumatoid arthritis.Follow up with primary care physician in 2-3 weeks regarding chronic medical conditions.X-ray chest posteroanterior and lateral before next appointment.Home care nurse to call and arrange home visit after discharge; physical therapy to be arranged.Future appointments: (b)(6) 2019 1:30 pm: (b)(6), np; thoracic surgery.(b)(6) 2019 2:40 pm: (b)(6), md; pulmonary.Hospital course: admitted (b)(6) 2019; underwent transthoracic hiatal hernia repair.Chest tube discontinued (b)(6); nasogastric tube removed (b)(6).Diet progressed as tolerated.Barium esophagram (b)(6) demonstrated no leak or stricture and good position of fundoplication below diaphragm.Post-operative course remarkable for atrial fibrillation and hypotension.On day of discharge, was ambulating, tolerating soft diet; pain well controlled; had resumed bowel function.Exam: thoracotomy incision clean, dry and intact with no erythema or drainage.Abdomen non-tender and non-distended.Activity: as tolerated; do not lift greater than 10 pounds.Return to work when no longer requiring narcotic pain medication and after clinic follow up.Discharge condition: good.Home with health care services.¿ (b)(6) 2019: (b)(6), md.Radiology-chest posteroanterior and lateral.Indication: status post transthoracic hiatal hernia repair, postoperative visit.Impression: post-thoracotomy changes seen on left including postsurgical defect in posterior aspect of left seventh rib.Findings compatible with history of transthoracic hiatal hernia repair.Degenerative and atherosclerotic changes seen.Stable elevation of left hemidiaphragm.Mild blunting of both costophrenic angles which would be compatible with mild pleural effusions.These effusions appear improved.Also improved aeration at both lung bases.Streak hilar opacities seen in left mid lung; findings would be compatible with scarring and/or residual subsegmental discoid atelectatic changes in left lower lobe.A potential relationship, if any, between the alleged injuries or complications and the gore device has not been established at this time based on available information.  it should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.The gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
H6: conclusion code remains unchanged.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence."   the gore® bio-a® tissue reinforcement instructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Additional details regarding the patient's clinical course were ascertained from a review of medical records and are as follows: relevant medical information: (b)(6) 2017: (b)(6) health.(b)(6).Intraoperative record.Asa: 3.Implant procedure: robot-assisted paraesophageal hernia repair with mesh.Partial fundoplication.Esophagogastroduodenoscopy with placement of a savary dilator over a guidewire.[implant: gore® bio-a® tissue reinforcement, hh0710/15757362, 7cm x 10 cm ] implant date: (b)(6), 2017 (hospitalization (b)(6), 2017) (b)(6) 2017: (b)(6) health.(b)(6), md.Operative report.Preoperative diagnosis: gerd.Postoperative diagnosis: large paraesophageal hernia with gerd and pulmonary complications.Surgeon: (b)(6), md.¿a 60-year-old presented with reflux, poorly controlled with medical therapy, and a paraesophageal hernia.After informed consent, she was taken to the or.Under general anesthesia, abdomen was prepped and draped in sterile fashion.Supraumbilical incision was made.Camera port introduced.The other ports were made under direct vision, 2 in the left upper quadrant, 1 in the right upper quadrant, 1 in the epigastrium.The left lateral segment of the liver was retracted.The patient was placed in a reverse trendelenburg position.The robot was docked, the console was taken.Almost the entire stomach was herniated into the chest with partial gastric volvulus.The stomach was reduced into the abdominal cavity.The gastrohepatic omentum was divided.The phrenoesophageal ligament was divided and the large chronic hernia sac was excised.The defect in the diaphragm was quite large.Once the hernia sac was excised, the hiatus was clearly identified.The esophageal fat pad was excised and the angle of his was clearly identified.The angle of his and portion of esophagus was reduced below the diaphragm.A 51 bougie was placed in the esophagus under direct vision with esophagogastroduodenoscopy with placement of a savary dilator over a guidewire.Once the 51 bougie was placed in the esophagus, the crural repair was done by approximating the right and left muscular crus of the esophageal hiatus with pledgeted 0 prolene sutures.Five sutures were required to reduce the hiatus down to normal size.The repair was strengthened by using a gore biomesh, which was secured in place with multiple 2-0 silk sutures around the hiatus.At this point, with a bougie in place, we did a partial fundoplication by suturing the fundus in the left upper quadrant to the anterior and lateral intra-abdominal esophagus.Once the partial fundoplication was complete, the patient was rescoped and the absence of hernia was noted with the retroflexed view on the endoscope.Also we appreciated the partial fundoplication with the endoscope.Excess air was evacuated from the stomach.Scope was withdrawn.The liver retractor was removed under direct vision.Carter-thomason was used to reduce the fascial defect in the 12 port.Exparel and marcaine injections were done.Then all of the incisions were closed with 4-0 monocryl.The patient tolerated the procedure well.¿ (b)(6) 2017: (b)(6) health.Implant sticker: gore® bio-a® tissue reinforcement.Ref: hh0710.Sn:(b)(6).Expiration: 11/30/2019.Relevant medical information: (b)(6) 2018: (b)(6).(b)(6), mbbs.Radiology-ct chest non contrast ¿ high risk ct obstructive lung disease protocol.Indication: shortness of breath.Bronchiectasis.Lungs: scattered areas of peribronchial groundglass opacities mostly in left lower lobe and in the lingula and right upper lobe.Opacities are nonspecific but could represent infection or inflammatory process.No significant air trapping.Thoracic aorta and great vessels: mild atherosclerotic calcification.Heart and pericardium: mild coronary arterial calcification.Lymph nodes: mild prominent right paratracheal lymph nodes measuring up to 1.1 cm.Precarinal lymph node measure 1.5 cm in short axis.Mediastinum and esophagus: moderate-sized hiatus hernia.Proximal esophagus is mildly patulous.Visualized upper abdomen: unremarkable.Impression: scattered areas of peribronchial groundglass opacities mostly in the left lung are nonspecific but could relate to infection or inflammatory process.No convincing findings of pulmonary fibrosis.Moderate-sized hiatus hernia.(b)(6) 2019: (b)(6).(b)(6), pa-c.Radiology-xr swallow three phase.Indication: difficulty swallowing.No evidence of deep laryngeal penetration, aspiration, or residue.Limited esophageal sweep demonstrates normal caliber esophagus with probable large hiatal hernia.(b)(6) 2019: (b)(6).(b)(6), pa-c.Radiology-double contrast esophagram.Indication: history of hiatal hernia repair.Complains of dysphagia.Double-contrast examination of esophagus shows no abnormality of swallowing function.Mucosal pattern and mobility of esophagus are normal.Fundoplication wrap has unraveled and herniated above hiatus.There is recurrent hiatal hernia with spontaneous gastroesophageal reflux to the level of the carina.No evidence of masses or diverticula.13 barium mm tablet passed through the esophagus and is held in herniated stomach above the diaphragm.Impression: recurrent hiatal hernia with extension of gastric fundus and the wrap above the level of the diaphragm.This is associated with spontaneous gastroesophageal reflux to level of the carina.Fundoplication wrap has unraveled consistent with wrap loosening.13 mm barium table passed through the esophagus and into herniated stomach without holdup.(b)(6) 2019: (b)(6).(b)(6), md.Radiology-chest posteroanterior and lateral.Indication: hiatal hernia.Impression: no evidence of acute pulmonary disease.There is elevation of the left hemidiaphragm, associated with mild left basilar atelectasis, unchanged.Normal heart size and mediastinal contours.Small hiatal hernia.(b)(6) 2019: (b)(6).(b)(6), md.Anesthesia record.Past surgical history: hiatal hernia repair, hysterectomy, tonsillectomy and adenoidectomy.Past medical history: aspiration pneumonia, chronic obstructive pulmonary disease, obesity, arthritis rheumatoid, osteoarthritis.Body mass index: 32.85.Weight: 76.3 kg.Impression/plan: asa 3.Technique: general endotracheal tube.Postop pain: epidural opioid.(b)(6) 2019: (b)(6).(b)(6) md.Operative report.Flexible esophagoscopy, transthoracic hiatal hernia repair with nissen fundoplication after take down of wrap, removal of mesh; total decortication.[appears to be partial as operative report states small piece of mesh excised].Preoperative diagnosis: recurrent type 3 hiatal hernia (combined sliding and paraesophageal).Initial repair laparoscopically with mesh.Postoperative diagnosis: same.Attending surgeon: (b)(6), md.Assist: (b)(6), md.Anesthesia: general endotracheal.Estimated blood loss: 50 cc.Indications: recurrent hiatal hernia after prior lap paraesophageal hernia repair with mesh.She is a 62-year-old woman who has multiple comorbidities.She had a large paraesophageal hernia repaired laparoscopically, (b)(6) 2017, by dr.(b)(6) at (b)(6) in (b)(6).The procedure for a large paraesophageal hernia with symptomatic reflux.The procedure was robot-assisted, mesh was used.Partial fundoplication was included.Ms.(b)(6) says that she had about 1 to 2 weeks of symptomatic relief, but then had recurrence of symptoms, which to her were nighttime regurgitation with aspiration; dysphagia to meats and breads; acid reflux with heartburn.She has had multiple hospitalization for pneumonia.She has some bronchiectasis as demonstrated by ct scan, but the thinking is her pneumonia is a consequence of aspiration, which is secondary to this recurrent large paraesophageal hernia.Her other medical conditions include atrial fibrillation, systemic lupus, hyperlipidemia, hypertension, osteoarthritis, rheumatoid arthritis.She requires 5 milligrams daily of prednisone to keep her arthritis and lupus symptoms quiescent.She is on apixaban for atrial fibrillation.Past surgical history was tonsillectomy and adenoidectomy.Barium esophagram, april 17, 2019, was reviewed.This demonstrated recurrent hiatal hernia with gastric fundus and wrap above the level of the diaphragm.There was gastroesophageal reflux to the level of the carina.A 13-millimeter barium tablet passed through the esophagus and into the herniated stomach without holdup.She had a pulmonary function test, april 10, 2019.Fvc was measured to be 2.02 liters which is 76% predicted, fev1 is 1.73 liters which is 89% predicted, dlco is 8.86 millimeters/minute per millimeters of mercury which is 44% predicted.She is understanding and willing to proceed.Risks, benefits, and realities of surgery were described.She was understanding and consented to proceed.¿she was seen in pre-anesthesia care unit and epidural catheter was placed by the anesthesia team.Arterial line was also placed.She was then brought to the operating room.A preinduction verification was accomplished by the operating room team, identifying patient and planned procedure.Once there was agreement, patient was intubated with left-sided double-lumen endotracheal tube in preparation for lung isolation.A pre-procedural pause was then accomplished by the operating room team.Once there was agreement, team moved forward.A foley catheter had been placed as well as other appropriate ivs and monitoring devices.Esophagoscopy was then performed.The esophagoscope was navigated through the cricopharyngeus without difficulty.The upper esophagus was normal in appearance to 37 cm from upper incisors at which time it was more dilated and tortuous.The stomach was entered at 37 cm.The pylorus was observed.Retroflexion allowed the proximal stomach to be observed.The hiatus was noted to be enlarged and the ge junction appeared to be approximately 2 cm proximal.The scope was then straightened and the stomach decompressed.The light was turned off and the scope left in place for esophageal identification intraoperatively.The patient was then positioned in a right lateral decubitus fashion in preparation for left-sided procedure.She was appropriately padded and secured to the bed.An axillary roll was placed.Left chest wall was then prepped and draped in a sterile fashion and the lung was isolated.The chest was entered through a posterolateral thoracotomy over the 7th rib.The rib was notched posteriorly and exposure was provided.There were filmy adhesions obliterating the pleural space.A total decortication was necessary to mobilize and liberate lung, providing exposure to the anterior and posterior mediastinum.The dome of the diaphragm was retracted downward.The hernia sac and stomach were identified.The lung was tethered over the top of the sac with some adhesions and these adhesions were taken down with electrocautery.The inferior pulmonary ligament was taken down with electrocautery.This was mobilized liberating the lower lobe up to the inferior aspect of the inferior pulmonary vein.The lung was packed towards the apex of the chest.Dissection liberating the anterior and posterior mediastinal pleura allowed mid and distal esophagus to be encircled with a 1-inch penrose drain.Upward traction was applied using the penrose drain.The attachments overlying the cardia were incised.The hernia sac was opened and the peritoneal cavity was entered anterolaterally.The peritoneal sac was resected.The blood supply to the high lesser curve was identified and protected.The spleen was protected.The stomach was untwisted.Hernia sac was resected.The cardia was completely mobilized away from the hiatus.Pledgets and small piece of mesh was sharply dissected, sutures removed.Wrap was unfurled.The stomach at the site of the wrap was without injury.The entire stomach was then reduced into the abdomen.The medial and lateral crura of the diaphragm were cleared of remaining adhesions and hernia sac.This allowed placement of 4 #1 silk sutures for a subsequent cruroplasty.These stitches were placed approximately 1 centimeter away from the edge of the crura and 1 centimeter apart.These were left untied.The gastro esophageal junction was below the level of the diaphragm without tension.Member of the surgical team broke scrub and passed a 54-french dilator.This was guided through the esophagus and below the diaphragm.The gastric fundus was then passed posteriorly and to the left of the esophagus and was positioned for fundoplication.A 3 centimeter long fundoplication was then constructed using four interrupted 2-0 silks.These were placed 1 centimeter apart.Each stitch was passed through the gastric fundus, the esophagus and again through the gastric fundus.After tying these fundoplication sutures, the silk suture line was oversewn with 4-0 pds running lembert stitch.The esophageal dilator was then removed and the fundoplication was reduced below the diaphragm.It was noted to be without tension and remained below the diaphragm.The fundoplication was then secured to the undersurface of the diaphragm with 3 interrupted 2-0 prolene horizontal seromuscular mattress sutures.The fundoplication was again delivered below the diaphragm.The posterior crural sutures were then tied gently approximated, but not strangulating the intervening tissues.The diaphragmatic hiatus was then closed while allowing the passage of the index finger along the distal esophagus.A 18 fr nasogastric tube was guided below the diaphragm.A 28-french chest tube was placed and secured in a routine fashion.The ribs were then reapproximated with #2 vicryl sutures placed around the 7th rib.The lung was again reinsufflated as these four pericostal sutures were drawn together.The serratus anterior fascia was then closed with a running 0 vicryl.The latissimus dorsi was closed with running 0 vicryl.The subcutaneous tissues were reapproximated with 2-0 vicryl in a running fashion.Skin edges reapproximated with 4-0 monocryl.Steri-strips were placed and sterile dressings were placed over top.Chest x-ray was done prior to extubation.There was no pneumothorax or effusions, ng tube tip was noted below the diaphragm in the stomach.Sponge, needle and instrument counts were correct x2.Blood loss was estimated to be 50cc.Dr.Lynch was present for the entire procedure.Patient was extubated in the operating room and transported to postanesthesia care unit in stable condition.¿ (b)(6) 2019: (b)(6).(b)(6), md.Brief op notes.Surgery time: 192 mins.Pre-op diagnosis: hiatal hernia.Post-op diagnosis: hiatal hernia, recurrent.Procedure(s): transthoracic hiatal hernia repair (left) flexible esophagoscopy (n/a).Findings: recurrent hiatal hernia with intact partial wrap with mesh and pledgets.Surgeon(s) and role: (b)(6), md ¿ primary.(b)(6), md ¿ resident/fellow.Anesthesia type: general.Estimated blood loss: total intraop ebl (operating room only): 50 ml.Urine output: 1250 cc.Drains: left chest tube 28 fr.Complications: none.Fluids: 2000 ml.Implant: no implants in log.Specimens removed: id: a) hernia sac.Type: pathology.Source: intraop surgical specimen.Tests: intraop surgical pathology (document in fields below).Collected by: (b)(6), md.Time: (b)(6) 2019 1717.Condition: stable.Disposition: routine floor.Plan: routine post op.Relevant medical information: (b)(6) 2019: (b)(6).(b)(6), md.Pathology.Order number: su-19-68308.Diagnosis: a) soft tissue, hiatal hernia, resection: hernia sac (gross diagnosis).History: 62-year-old female with hiatal hernia, gastroesophageal reflux.Operative procedure/tissue submitted: esophagoscopy transthoracic repair of hiatal hernia/hernia sac.Gross description: a) ¿hernia sac¿ received in formalin in a small container is a 5.7 x 3.5 x 2.0 cm saccular portion of purple-tan membranous tissue with adherent fibroadipose tissue.Specimen is submitted for gross assessment only.Photos are taken.(b)(6) 2019: (b)(6).(b)(6), md.Radiology-chest single view.Indication: post transthoracic hiatal hernia repair.Impression: no definite pneumothorax.Point related lungs with mild bibasilar opacities, likely atelectasis.No large pleural effusions.Stable cardiomediastinal silhouette.(b)(6) 2019: (b)(6).(b)(6), md; (b)(6), md.Radiology-chest single view.Indication: status post transthoracic hiatal hernia repair with nasogastric tube and left chest tube.Impression: low lung volumes.New small bilateral pleural effusions with adjacent compressive atelectasis.No pneumothorax or overt pulmonary edema.Cardiomediastinal silhouette appears enlarged, probably accentuated by low lung volumes and partial obscuration by pleural effusions.(b)(6) 2019: (b)(6).(b)(6) md; (b)(6), md.Radiology-chest single view.Indication: status post transthoracic hiatal hernia repair.Impression: mediastinal surgical slips.Hypoinflated lungs.No major interval change in small layering bilateral pleural effusions with adjacent compressive atelectasis.No pneumothorax.Stable cardiopericardial silhouette.(b)(6) 2019: (b)(6).(b)(6), md; (b)(6), md.Radiology-chest single view.Indication: status post transhiatal hernia repair.Impression: mediastinal surgical clips.Low lung volumes.No significant change in small bilateral layering pleural effusions with adjacent compressive atelectasis.Patchy hazy perihilar opacities, likely representing pulmonary edema.No pneumothorax.Stable partially obscured cardiomediastinal silhouette.(b)(6) 2019: (b)(6).(b)(6) pa-c; (b)(6), md.Radiology-single contrast esophagram.Indication: status post redo transthoracic hiatal hernia repair with nissen fundoplication (b)(6) 2019.Nonobstructive bowel gas pattern.Material flows through distal esophagus, gastroesophageal junction and fundoplication wrap, into the stomach and small bowel.There is focal outpouching that fills with contrast and projects from gastroesophageal junction, which favors a contour irregularity with the lumen of the fundoplication wrap verses a small contained leak.Fundoplication wrap is subdiaphragmatic.There is no esophageal or gastric outlet obstruction.No evidence of leak.Impression: intact fundoplication wrap with no evidence of leak or obstruction.Contour irregularity at medial aspect of the fundoplication wrap which fills with contrast and remains contained, favored to be intraluminal and related to postoperative anatomic distortion.(b)(6) 2019: (b)(6).(b)(6), md.Radiology-abdomen portable 1 view.Indication: assess flow of barium.Impression: nonobstructive bowel gas pattern.Limited sensitivity for detection of intraperitoneal free air on supine portable radiographs.Interval passage of oral contrast which now opacifies the colon and rectum.Small bilateral pleural effusions and atelectasis.(b)(6) 2019: (b)(6).(b)(6) pa-c; (b)(6), md.Discharge summary.Admit date: (b)(6) 2019.Treated during this admission: hiatal hernia.Active problems: suspected sleep apnea, chronic anticoagulation, essential hypertension, gastroesophageal reflux disease, nodule of right lung, osteoarthritis of multiple joints, paroxysmal atrial fibrillation, decreased functional mobility and endurance.Resolved problems: paraesophageal hernia.Comorbidities: recurrent aspiration bronchitis/pneumonia, rheumatoid arthritis.Follow up with primary care physician in 2-3 weeks regarding chronic medical conditions.X-ray chest posteroanterior and lateral before next appointment.Home care nurse to call and arrange home visit after discharge; physical therapy to be arranged.Future appointments: (b)(6) 2019 1:30 pm: (b)(6), np; thoracic surgery.(b)(6) 2019 2:40 pm: (b)(6), md; pulmonary.Hospital course: admitted (b)(6) 2019; underwent transthoracic hiatal hernia repair.Chest tube discontinued (b)(6); nasogastric tube removed (b)(6).Diet progressed as tolerated.Barium esophagram (b)(6) demonstrated no leak or stricture and good position of fundoplication below diaphragm.Post-operative course remarkable for atrial fibrillation and hypotension.On day of discharge, was ambulating, tolerating soft diet; pain well controlled; had resumed bowel function.Exam: thoracotomy incision clean, dry and intact with no erythema or drainage.Abdomen non-tender and non-distended.Activity: as tolerated; do not lift greater than 10 pounds.Return to work when no longer requiring narcotic pain medication and after clinic follow up.Discharge condition: good.Home with health care services.(b)(6) 2019: (b)(6).(b)(6) md.Radiology-chest posteroanterior and lateral.Indication: status post transthoracic hiatal hernia repair, postoperative visit.Impression: post-thoracotomy changes seen on left including postsurgical defect in posterior aspect of left seventh rib.Findings compatible with history of transthoracic hiatal hernia repair.Degenerative and atherosclerotic changes seen.Stable elevation of left hemidiaphragm.Mild blunting of both costophrenic angles which would be compatible with mild pleural effusions.These effusions appear improved.Also improved aeration at both lung bases.Streak hilar opacities seen in left mid lung; findings would be compatible with scarring and/or residual subsegmental discoid atelectatic changes in left lower lobe.It should be noted that the gore® bio-a® tissue reinforcement instructions for use addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence."   the gore® bio-a® tissue reinforcementinstructions for use also states: ¿strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material." w.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Updated health effect.Updated investigation finding.Updated type of investigation.Updated investigation conclusions.The investigation has been completed.Based upon the totality of the information received over the course of the investigation and reported by gore in the previously submitted medical record narratives the following conclusions have been reached.As previously reported, all pertinent medical records requested may not have been received.No further investigation is required at this time.Through gore's investigation there is no available information that reasonably suggests that a gore device may have caused or contributed to death, serious injury or reportable malfunction, and is no longer considered reportable.Therefore, this event is being coded as no clinical signs, symptoms or conditions, no health consequences or impact and will be closed as false claim and no problem detected.Previous patient codes were reported based on the original complaint and are no longer applicable and/or not reportable per gore¿s investigation.It should be noted that the gore® bio-a® tissue reinforcement instructions for use include warnings and addresses the following adverse reactions among others: ¿possible adverse reactions with the use of any tissue deficiency prosthesis may include, but are not limited to, contamination, infection, inflammation, adhesion, fistula formation, seroma formation, hematoma, and recurrence.¿ the instructions for use states: ¿the implanted gore® bio-a® tissue reinforcement is a porous fibrous structure composed solely of synthetic bioabsorbable poly(glycolide: trimethylene carbonate) copolymer.Degraded via a combination of hydrolytic and enzymatic pathways, the copolymer has been found to be both biocompatible and nonantigenic.In vivo studies with this copolymer indicate the bioabsorption process should be complete by six to seven months.¿ therefore, this gore device would not be expected to contribute to infection, erosion, bowel obstruction and recurrent hernia beyond this timeframe.The instructions for use further warn: ¿as with any implantable surgical device, strict aseptic techniques should be followed.If an infection develops, it should be treated aggressively.An unresolved infection may require removal of the material.¿ the instructions for use further warn: ¿to help maintain asepsis during surgery, special precautions and extremely careful preoperative site preparations are necessary.When operative infection is suspected, dissection of involved tissues should be considered.Any postoperative infection should be aggressively treated at the earliest possible time.An unresolved infection may require removal of the material.Staged repairs should be considered when the soft tissue patch will be subjected to gross contamination.¿ as with any surgical procedure, there are always risks of complications for surgical repair of hernias and soft tissue deficiencies, with or without mesh.These may include but are not limited to, adhesions and related harms, bleeding, bowel obstruction, compromised device biocompatibility, contamination which may lead to patient harms, device damage, dysphagia, erosion or extrusion and related harms, exposure or protrusion and related harms, fever, fistula, gerd recurrence, defect recurrence and related harms, ileus, increased procedure time and related harms, irritation or inflammation, infection, mesh migration, mesh contraction, pain, paresthesia, perforation, revision/re-intervention, seroma or hematoma and related harms, tissue ischemia, wound complications and wound dehiscence and additional intervention including surgery.Many of the potential complications are associated with the patient¿s underlying disease progression, co-morbidities, additional medical history and/or other surgical procedures.The above inherent risks are typically detailed in standard informed consent documents.Based upon the information received, the device was not available for evaluation.Review of the manufacturing and sterilization records verified that the lot met all pre-release specifications.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or has "malfunctioned".These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
GORE® BIO-A® TISSUE REINFORCEMENT
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MPD APC B/P
p.o. box 1408
elkton MD 21922 1408
Manufacturer Contact
heidi womble
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key11668199
Report Number3003910212-2021-01201
Device Sequence Number16912261
Product Code FTL
UDI-Device Identifier00733132606139
UDI-Public00733132606139
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K033671
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue NumberHH0710
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/29/2021
Supplement Date Received by Manufacturer04/23/2021
04/23/2021
04/23/2021
04/23/2021
Initial Report FDA Received Date04/14/2021
Supplement Report FDA Received Date05/18/2021
12/04/2023
12/19/2023
01/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age62 YR
Patient SexFemale